# SDR AALA202510072244

- Difficulty date: October 2, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 28,227 hours, 11,345 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR OPENING ASSIST BOTTLE PRESSURE IS LOW. MAINTENANCE SERVICED THE L1 DOOR EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00-614-001-A.
